I'm 2 days post Halo treatment and I have clogged pores. Should I use medicated cream?
2 years ago
I just had a mild-grade Halo treatment with 400+ depth. While in the process, my aesthetician told me that she felt few little bumps on my face, which were probably clogged pores. Now it's almost 3 days after treatment, my skin feels like a piece of sandpaper with dark brown spots all over the place. Surprisingly, I can still see those little bumps under dry skin protruding, no white heads seen or further breakout developed. My question is should I apply medicated cream or just leave it alone?
Doctor Answers 3
After 72 hours your skin is healed but I suggest you speak to your doctor first before putting on any medicated cream. You wouldn't want to put something on that could irritate or aggravate the skin. The sandpaper feel is expected and those brown spots will flake off on its own. I wish you the best!
Each treating physician will have different post treatment protocols. Consult your treating physician as he or she knows the scope of the treatment and the specifics about you.
I would consult with the provider who performed the treatment to advise you on the best skin care regimen. The sand paper feeling you noted is part of healing process and will naturally rise to the surface and shed over 5-7 days. Good luck and enjoy your results!
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.